# SDR 29GA2017071800003

- Difficulty date: July 17, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,267 hours, 38,354 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LOST FULL BRAKES,  EVEN WITH THE HYD PUMP ON OVERRIDE. REGAINED BRAKES WHEN ANTI-SKID SWITCH TO OFF.  CHECKED BRAKE PESSSURES, BLEED BRAKE SYSTEM IAW AMM 32-42-00-02. PERFORMED TAXI OF AIRCRAFT, AFTER TAXI, NOTED THAT BOTH OTBD BRAKE ASSEMBLIES WERE SMOKING AND VERY HOT,  WHILE BOTH INBOARD BRAKE ASSEMBLIES WERE STILL COLD.  PEFORMED WHEEL TRANSDUCERS RESISTANCE CHECK AND FOUND THE NR 1, 3, AND 4 TRANSDUCERS WITH ERRATIC OHMS.  R & R THE NR 4 WHEEL SPEED TRANSDUCER IAW IAW AMM 32-43-15-04.   BOTH OTBD BRAKES STILL GET EXTREAMLY HOT AFTER TAXI.  R & R THE NR 1 WHEEL SPEEED ANTI SKID TRANSDUCER IAW AMM 32-43-15-04.  R & R THE NR 3 WHEEL SPEED ANTI SKID TRANSDUCER IAW AMM 32-43-15-04 BG 66.   R & R ANTI-SKID CONTROL BOX OFF UNIT IAW AMM 32-43-05.  REMOVED AND REPLACED THE LT ANTI SKID CONTROL VALVE IAW AMM 32-43-10-02.  PERFORMED FUNCTIONAL TEST OF THE BRAKE SYSTEM, FUNCTIONAL TEST OF THE ANTI SKID SYSTEM AND FUNCTIONAL TEST OF PARKING BRAKE IAW AMM 32-40-00-05.  PERFORMED MAIN STRUT SERVICING AND EXTENSION CHECK FOR THE LT AND RT GEAR IAW MM 32-11-07-1, & 32-11-07-2.
